Border games: A game theoretic model of undocumented immigration
| Year of publication: |
2023
|
|---|---|
| Authors: | Yazar, Julide ; Gitter, Robert J. |
| Published in: |
Games. - ISSN 2073-4336. - Vol. 14.2023, 5, p. 1-19
|
| Publisher: |
Basel : MDPI |
| Subject: | game theory | choice under uncertainty | undocumented immigration | labor economics |
-
Border games : a game theoretic model of undocumented immigration
Yazar, Julide, (2023)
-
Mindreading and endogenous beliefs in games
Larrouy, Lauren, (2017)
-
Sticky wages, labour demand elasticity and rational unemployment
Chen, Siyan, (2014)
- More ...
-
Border games : a game theoretic model of undocumented immigration
Yazar, Julide, (2023)
-
Evolving densities in continuous strategy games through particle simulations
Yazar, Julide, (2006)
-
Bayesian fictitious play in oligopoly : the case of risk-averse agents
Yazar, Julide, (2024)
- More ...